On the frequency of Titchmarsh's phenomenon for ζ ( ς )- V

Balasubramanian, R. ; Ramachandra, K. (1988) On the frequency of Titchmarsh's phenomenon for ζ ( ς )- V Arkiv for Matematik, 26 (1-2). pp. 13-20. ISSN 0004-2080

Full text not available from this repository.

Official URL: http://www.springerlink.com/content/f611527426845t...

Related URL: http://dx.doi.org/10.1007/BF02386105

Abstract

This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Springer.
ID Code:72667
Deposited On:29 Nov 2011 12:41
Last Modified:29 Nov 2011 12:41

Repository Staff Only: item control page